# SDR DLM88000787

- Difficulty date: April 22, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 32,258 hours, 26,797 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 59554441
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WILL NOT MOVE LEFT OR RIGHT IN CRUISE. WORKED  IN CLIMB BUT JAMMED IN CRUISE WITH A/P OFF AND ON.  FOUND LT AILERON TRAILING EDGE TRIM TAB ROD COVER    FAIRING (UPPER PORTION) MISSING.  REPLACED COVER.  OPERATION  NOW CHECKS NORMAL.
